Welcome to CHENG ZHANG's Webpage
Johns Hopkins University
Department of Mathematics
211 Krieger Hall
3400 N. Charles Street
Baltimore, MD 21218
I am a 4th year PhD student in math. My
advisor is Christopher Sogge.
I received my undergraduate degree in 2014
from Zhejiang University,
Hangzhou, China. Here is my CV.
Harmonic analysis, PDEs,
with special interests in eigenfunctions of the Laplace-Baltrami
oscillatory integrals, elliptic PDEs, and analysis
problems from physics and applied math.
Publications and preprints:
L. Wang) Zeros of the
deformed exponential function, submitted
T. Ren and Y. Xi) An endpoint version of uniform resolvent estimate for the Laplacian,
Improved critical eigenfunction restriction estimates on Riemannian manifolds with constant negative curvature,
J. Funct. Anal. 272, no. 11 (2017): 4642-4670.
C. Sogge and Y. Xi)
Geodesic period integrals of eigenfunctions on Riemannian surfaces and the Gauss-Bonnet Theorem,
Cambridge J. Math. 5, no. 1 (2017): 123-151.
Y. Xi) Improved critical eigenfunction restriction estimates on Riemannian
surfaces with nonpositive curvature,
Comm. Math. Physics 350, no. 3 (2017): 1299-1325.
An asymptotic formula for the zeros of the deformed exponential function,
J. Math. Anal. Appl. 441, no. 2 (2016): 565-573.